# SDR CA021108002

- Difficulty date: October 25, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 57,299 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLE SHOOTING SEVERAL SNAGS REGARDING PROBLEMS FOR 'NO WATER IN FORWARD GALLEY HALF WAY THROUGH FLIGHT' WATER LINE RIBBON HEATER FOR WATER LINE ABOVE NOSE WHEEL WELL FOUND BURNED AND BADLY DAMAGED.
